×

zbMATH — the first resource for mathematics

\(2^X\) and \(C(X)\) are homeomorphic to the Hilbert cube. (English) Zbl 0302.54011

MSC:
54B20 Hyperspaces in general topology
51M05 Euclidean geometries (general) and generalizations
54F15 Continua and generalizations
54F50 Topological spaces of dimension \(\leq 1\); curves, dendrites
54F65 Topological characterizations of particular spaces
57N20 Topology of infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing, Partitioning a set, Bull. Amer. Math. Soc. 55 (1949), 1101 – 1110. · Zbl 0036.11702
[2] R. H. Bing, Partitioning continuous curves, Bull. Amer. Math. Soc. 58 (1952), 536 – 556. · Zbl 0048.41203
[3] Morton Brown, Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960), 478 – 483. · Zbl 0113.37705
[4] J. L. Kelley, Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), 22 – 36. · Zbl 0061.40107
[5] R. Schori and J. E. West, 2^{\?} is homeomorphic to the Hilbert cube, Bull. Amer. Math. Soc. 78 (1972), 402 – 406. · Zbl 0242.54006
[6] James E. West, Infinite products which are Hilbert cubes, Trans. Amer. Math. Soc. 150 (1970), 1 – 25. · Zbl 0198.56001
[7] James E. West, The subcontinua of a dendron form a Hilbert cube factor, Proc. Amer. Math. Soc. 36 (1972), 603 – 608. · Zbl 0279.54018
[8] M. Wojdyslawski, Sur la contractilit√© des hyperspaces de continus localement connexes, Fund. Math. 30 (1938), 247-252. · Zbl 0018.42701
[9] M. Wojdyslawski, Retractes absolus et hyperspaces des continus, Fund. Math. 32 (1939), 184-192. · Zbl 0021.36001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.